# SDR CA040917003

- Difficulty date: August 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,312 hours
- Engine: Pwa PT6A21
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 32638002
- Condition: Reversed
- Location: Battery
- Component: Battery
- Component part number: 32824001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCREW REPORTED LOAD METERS NOT INDICATING BATTERY CHARGE FOR NORMAL PERIOD OF TIME OR NORMAL LEVEL OF CHARGE. UPON INSPECTION NR 9 CELL FOUND INSTALLED IN REVERSE POLARITY ORIENTATION.
